It is currently Sat Aug 19, 2017 12:58 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Fri Feb 05, 2016 1:18 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jan 31, 2016 1:47 pm
Posts: 6
So I started suboxone a week ago and since then my ankles and calves have swollen so much. I have been told its because of the naloxone in it but I just seen my doc and he said there is no way its because of that but is still switching me to subutex...has anyone else had this issue? Any insight would be great


Top
 Profile  
 
PostPosted: Fri Feb 05, 2016 6:52 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Etchy, Welcome! Yes, I had this problem! In the begining, I was on 24mgs a day it was happening. I weaned down to 6mgs and it has stopped. Im sorry that I dont know if it was the decrease or just my body getting adjusted to it. I hope it gets better for you!


Top
 Profile  
 
PostPosted: Fri Feb 05, 2016 6:57 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
It could be a sensitivity to naloxone. Or your dose of the medication could be higher than your body is used to right now.

My suggestion is, see if it eases up on the subutex and thank your lucky stars if it does because that medication is much cheaper than suboxone. If it doesn't go away or at least get better, consider lowering your dose (if your doctor approves) to see if that helps. It's more important to be on a higher dose initially so that your receptors a covered by buprenorphine, taking away any feelings of withdrawal and cravings. After the buprenorphine stacks up in your system it only takes a certain amount to keep you above the ceiling limit. An explanation of the ceiling limit is available here: http://suboxonetalkzone.com/ceilings/

The trick with sub is to take enough to keep you out of withdrawal and cravings, but not so much that you have side effects.

I wish you luck!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Feb 05, 2016 11:08 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jan 31, 2016 1:47 pm
Posts: 6
Thank you both bunches:) I am only on 4 mgs one a day so its pretty low of a dose or so I have been told. I know around my ankles I have developed a rash but I just showered and put some hydrocortisone on it and it seems that it is helping hopefully the subutex works the way suboxone did. It was very helpful for the week I have been on it but idk much about it lol. So I guess I wait for now and we will see.thanks again:D


Top
 Profile  
 
PostPosted: Sun Feb 07, 2016 11:44 pm 
Offline
Average Poster
Average Poster

Joined: Sun Jan 31, 2016 1:47 pm
Posts: 6
The swelling and rash are completely gone since switching to subutex thank you both so much


Top
 Profile  
 
PostPosted: Mon Feb 08, 2016 12:40 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
That's great news! It seems that you have a sensitivity to the naloxone! Problem solved.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Thu Feb 25, 2016 7:13 am 
Offline
New Poster
New Poster

Joined: Thu Feb 25, 2016 7:04 am
Posts: 1
I have used suboxone to get clean 3x first two times I used the suboxone film and after taking my first 8 milligram suboxone within 30 minutes all withdrawals are gone and I felt normal the third time all I could find was the Suboxone pill so I did the normal thing waited until I was in full withdrawals and I took the first pill and the withdrawals didn't go away 2 hours later I took another pill excuse me four hours later I took another pill and the withdrawal still didn't go away I wait another 6 hours and it took another pill and the withdrawals didn't go away so I gave up on the pill and went back to using until I can find some film I don't want to go see a doctor because it cost $300 for a doctors visit and then the script for a 10 day supply is $160 and in my case I have found that it only takes about 10 strips for me to get clean but my question is does anybody ever had the same problem where the film works in the pill doesn't or is it because my tolerance level is way different now and the requires a lot more to get through the withdrawals I don't know I just put that out if anybody can answer out of preciate it


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group